Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 413716, 8 pages
http://dx.doi.org/10.1155/2014/413716
Research Article

Commutator Theorems for Fractional Integral Operators on Weighted Morrey Spaces

1School of Computer Science and Technique, Henan Polytechnic University, Jiaozuo 454000, China
2School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China

Received 10 December 2013; Accepted 18 May 2014; Published 1 June 2014

Academic Editor: Guozhen Lu

Copyright © 2014 Zhiheng Wang and Zengyan Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. R. Coifman and C. Fefferman, “Weighted norm inequalities for maximal functions and singular integrals,” Studia Mathematica, vol. 51, pp. 241–250, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. García-Cuerva, “Weighted Hp spaces,” Dissertationes Mathematicae, vol. 162, pp. 1–63, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Chanillo, “A note on commutators,” Indiana University Mathematics Journal, vol. 31, no. 1, pp. 7–16, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. T. Duong and L. X. Yan, “On commutators of fractional integrals,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3549–3557, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Mo and S. Lu, “Boundedness of multilinear commutators of generalized fractional integrals,” Mathematische Nachrichten, vol. 281, no. 9, pp. 1328–1340, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Lu, Y. Ding, and D. Yan, Singular Integrals and Related Topics, World Scientific Publishing, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Wang, “On some commutator theorems for fractional integral operators on the weighted morrey spaces,” http://arxiv-web3.library.cornell.edu/abs/1010.2638v1.
  12. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. M. Martell, “Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications,” Studia Mathematica, vol. 161, no. 2, pp. 113–145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Deng, X. T. Duong, A. Sikora, and L. Yan, “Comparison of the classical BMO with the BMO spaces associated with operators and applications,” Revista Mathemática Iberoamericana, vol. 24, no. 1, pp. 267–296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet